RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 1095–1099 (Mi fpm108)  

Short communications

A duality theory with applications to endomorphism rings of finitely cogenerated injective cogenerators

G. M. Brodskii

P. G. Demidov Yaroslavl State University

Abstract: It is shown that the Morita equivalence of rings has a dualization different from the Morita duality. We consider applications of the developed duality theory to studying endomorphism rings of finitely cogenerated injective cogenerators.

Full text: PDF file (246 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.552+512.553
Received: 01.08.1995

Citation: G. M. Brodskii, “A duality theory with applications to endomorphism rings of finitely cogenerated injective cogenerators”, Fundam. Prikl. Mat., 1:4 (1995), 1095–1099

Citation in format AMSBIB
\Bibitem{Bro95}
\by G.~M.~Brodskii
\paper A duality theory with applications to endomorphism rings of finitely cogenerated injective cogenerators
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 1095--1099
\mathnet{http://mi.mathnet.ru/fpm108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791793}
\zmath{https://zbmath.org/?q=an:0867.16003}


Linking options:
  • http://mi.mathnet.ru/eng/fpm108
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p1095

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:226
    Full text:169
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020